Ask The Doctor > Questions & Answers > No erction but in early morning then i have erction

No erction but in early morning then i have erction

Patient: I daily use medicine GENEW PLUS ONCE till 8 months and it performs better but suddenlymy penis erection is low so doctor give me a taxim 200 mg and veltus 0.4so i take one day cousrse morning and evening and next day i go masterbed but my sperm will not out & erection is low. so i scared.IS there any side effect . what should i do . can i countinue this medicine . doctotor says there is little infection

 

 

Doctor: Hello,Thanks for the query to ATD for an opinion,Firstly you have taken genew plus tab for a wrong indication, it is to be used for increasing seem viscosity and count/ quality but has no effect on erectile dysfunction. Also you have been taking it for way long a time, it should have been used only for 3 months.Nextly TAXIM is an antibiotic and vellum is tamsulosin probably given for urinary tract infection but not again for erectile dysfunction. So in short you have been given wrong medicine for wrong indication.Your present condition where there is no ejaculate is likely to be a side effect of GENEW PLUS. So i would like you to stop medications immediately and get a sperm analysis done soon.I hope i have answered your query,Wishing you good health,Regards

 

 

Comments / Follow Ups

Patient: veltus 0.4 its for penile erction

Doctor: its tamsulosin and its the most common drug used by urologists cases of urinary retention but not in case of erectile dysfunction.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment